# SDR DALA2022050203097

- Difficulty date: April 28, 2022
- Submitted: May 2, 2022
- Operation: Air carrier
- Aircraft: N710TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28169
- Aircraft time: 91,200 hours, 23,923 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Strap
- Condition: Mislocated
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6807 DOOR 2L UNABLE TO POSITION ARMING HANDLE INTO ARM POSITION FROM INSIDE. CORRECTIVE ACTION: NSPECTED DOOR SLIDE. REPOSITIONS SLIDE COVER STRAP IAW B757 AMM 25-66. DOOR CLOSES AND ARMS NORMALLY. (8608778)
